Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 509613, 8 pages
http://dx.doi.org/10.1155/2013/509613
Research Article

On a New Space of Double Sequences

Department of Mathematics, Art and Science Faculty, Ondokuz Mayıs University, Kurupelit Campus, Samsun, Turkey

Received 3 May 2013; Accepted 17 June 2013

Academic Editor: Józef Banaś

Copyright © 2013 Cenap Duyar and Oğuz Oğur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cenap Duyar and Oğuz Oğur, “On a New Space of Double Sequences,” Journal of Function Spaces and Applications, vol. 2013, Article ID 509613, 8 pages, 2013. https://doi.org/10.1155/2013/509613.